Mostrar el registro sencillo del ítem
Error estimates for semilinear parabolic control problems in the absence of Tikhonov term
dc.contributor.author | Casas, Eduardo | |
dc.contributor.author | Mateos Alberdi, Mariano José | |
dc.contributor.author | Rösch, A. | |
dc.date.accessioned | 2020-01-23T08:17:22Z | |
dc.date.available | 2020-01-23T08:17:22Z | |
dc.date.issued | 2019 | |
dc.identifier.citation | SIAM Journal on Control and Optimization, 57(4), p. 2515-2540 (2019); doi:10.1137/18M117220X | |
dc.identifier.issn | 0363-0129 | |
dc.identifier.uri | http://hdl.handle.net/10651/53676 | |
dc.description.sponsorship | The first two authors were partially supported by the Spanish Ministerio de Economía, Industria y Competitividad through research projects MTM2014-57531-P and MTM2017-83185-P. | |
dc.format.extent | p. 2515-2540 | |
dc.language.iso | eng | |
dc.relation.ispartof | SIAM Journal on Control and Optimization | |
dc.rights | © 2019, Society for Industrial and Applied Mathematic | |
dc.rights | CC Reconocimiento - No Comercial - Sin Obras Derivadas 4.0 Internacional | |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | |
dc.source | Scopus | |
dc.source.uri | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85071944386&doi=10.1137%2f18M117220X&partnerID=40&md5=f68468812b064908e6617f330e07fd2a | |
dc.title | Error estimates for semilinear parabolic control problems in the absence of Tikhonov term | |
dc.type | journal article | |
dc.identifier.doi | 10.1137/18M117220X | |
dc.relation.projectID | MINECO/MTM2014-57531-P | |
dc.relation.projectID | MINECO/MTM2017-83185-P | |
dc.relation.publisherversion | http://dx.doi.org/10.1137/18M117220X | |
dc.rights.accessRights | open access | |
dc.type.hasVersion | AM |
Ficheros en el ítem

Este ítem aparece en la(s) siguiente(s) colección(ones)
-
Artículos [37354]
-
Investigaciones y Documentos OpenAIRE [8231]
Publicaciones resultado de proyectos financiados con fondos públicos -
Matemáticas [314]